# SDR FDKA200710530

- Difficulty date: October 8, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 8,670 hours, 8,665 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Grommet
- Condition: Torn
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6053 TPA (0341 PHX LCL) - NR 2 ENGINE FIRE BOTTLE T-HANDLE GROMMET TORN.  MX REPAIRED.
